MathSciNet Relay Station
MathSciNet bibliographic data
MR2122237 47H09 (47H10)
Chidume, C. E.; Chidume, C. O. Convergence theorems for fixed points of uniformly continuous generalized $\Phi$-hemi-contractive mappings. J. Math. Anal. Appl. 303 (2005), no. 2, 545–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement